Paper Title:
Exact Solution of Triple Junction Diffusion Problem
  Abstract

  Info
Periodical
Edited by
B. Bokstein and N. Balandina
Pages
223-228
DOI
10.4028/www.scientific.net/DDF.156.223
Citation
V.A. Ivanov, A. S. Ostrovsky, A. Petelin, S. Peteline, "Exact Solution of Triple Junction Diffusion Problem", Defect and Diffusion Forum, Vol. 156, pp. 223-228, 1998
Online since
February 1998
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.